CSpace

Browse/Search Results:  1-10 of 16 Help

Selected(0)Clear Items/Page:    Sort:
Effect of PT symmetry on nonlinear waves for three-wave interaction models in the quadratic nonlinear media 期刊论文
CHAOS, 2018, 卷号: 28, 期号: 4, 页码: 11
Authors:  Shen, Yujia;  Wen, Zichao;  Yan, Zhenya;  Hang, Chao
Favorite  |  View/Download:17/0  |  Submit date:2018/07/30
A Compact Scheme for Coupled Stochastic Nonlinear Schrodinger Equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2017, 卷号: 21, 期号: 1, 页码: 93-125
Authors:  Chen, Chuchu;  Hong, Jialin;  Ji, Lihai;  Kong, Linghua
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Coupled stochastic nonlinear Schrodinger equations  compact scheme  stochastic multi-symplectic conservation law  energy evolution law  charge conservation law  soliton evolution  soliton interaction  
On the nontrivial non-travelling wave profiles of nonlinear evolution and wave equations 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2009, 卷号: 14, 期号: 4, 页码: 1176-1185
Authors:  Shen, Yaliang;  Zhu, Yueping;  Cao, Nanbin
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Symbolic computation  Newly extended tanh-function expansion method  Non-travelling wave solution  Soliton-like solution  
Symbolic computation and non-travelling wave solutions of (2+1)-dimensional nonlinear evolution equations 期刊论文
CHAOS SOLITONS & FRACTALS, 2008, 卷号: 38, 期号: 2, 页码: 383-390
Authors:  Wang, Deng-Shan;  Li, Hongbo
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
An extended subequation rational expansion method with symbolic computation and solutions of the nonlinear Schrodinger equation model 期刊论文
NONLINEAR ANALYSIS-HYBRID SYSTEMS, 2008, 卷号: 2, 期号: 2, 页码: 242-255
Authors:  Chen, Yong;  Li, Biao
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Subequation rational expansion method  Schrodinger equation  Like-solitons  Like-periodic function solution  
Symbolic computation study of (2+1)-dimensional dispersive long wave equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2006, 卷号: 46, 期号: 2, 页码: 199-202
Authors:  Lu Zhuo-Sheng;  Xie Fu-Ding
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
dispersive long wave equations  symbolic computation  exact solution  localized structure  
Extended Riccati equation rational expansion method and its application to nonlinear stochastic evolution equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2006, 卷号: 45, 期号: 5, 页码: 785-789
Authors:  Wang, MJ;  Wang, Q
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
extended Riccati equation rational expansion method  nonlinear stochastic evolution equation  stochastic mKdV equation  soliton-like solutions  
A Burgers equation-based constructive method for solving nonlinear evolution equations 期刊论文
PHYSICS LETTERS A, 2006, 卷号: 353, 期号: 2-3, 页码: 158-160
Authors:  Lu, ZS
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Discrete exact solutions of modified Volterra and Volterra lattice equations via the new discrete sine-Gordon expansion algorithm 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2006, 卷号: 64, 期号: 8, 页码: 1798-1811
Authors:  Yan, ZY
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
discrete soliton equations  discrete sine-Gordon expansion method  solitary wave solution  symbolic computation  
Soliton-like solutions and periodic form solutions for two variable-co efficient evolution equations using symbolic computation 期刊论文
ACTA MECHANICA, 2005, 卷号: 174, 期号: 1-2, 页码: 77-89
Authors:  Li, B;  Chen, Y;  Zhang, HQ
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30